# SDR CALA9600743

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED IN FORWARD CARGO COMPARTMENT AT STA 700 TO 720, BL 0.  THE CORROSION WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
